Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took nordette after unprotected sex. Had withdrawal bleeding. Can I take it again?

Is it okay to take nordette again? I just took nordette as ecp last march 28. A day after I had unprotected sex. 4 pills in the first dose and another 4 after 12 hrs. I had withdrawal bleeding after 8 days, April 5. We had unprotected sex again yesterday, April 13, he used withdrawal method 4 times but I still want to be sure. Can I take Nordette as ECP again? Please help. Thank you
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  254
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
There should be at-least two months gap between the usage of emergency pills.
Repeated usage can lead to menstrual irregularity and other related problems.
For more details:
If you are having no other option, you can use them.
But after that try to use some regular contraceptive method to avoid these problems.
For more details you can ask me through:
Take care.

Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor